# SDR UALA2012070303554

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 61,363 hours, 23,050 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PAX REPORTED LARGE PIECE OF PLASTIC INGESTED INTO RIGHT ENGINE.  ACCOMPLISHED INSPECTION OF THE NR 2 ENGINE FOUND A PIECE OF 'PLASTIC-BAG' IN THE SECONDARY GAS PATH ON THE FAN EXIT GUIDE VANES.  DID REVIEW WITH FLIGHT CREW AND THEY SAW NO UNUSUAL PARAMETERS.  BAG HAS BEEN CLEARED.  VISUAL INSPECTION OF THE REST OF THE ENGINE ACCOMPLISHED, NO DEFECTS FOUND.
